Generalized Radicalg-Supplemented Modules
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Views: 118 , Downloads: 98 | CTR: 83 % | Weekly Popularity: ⮙3

Research Paper | Mathematics | Iraq | Volume 6 Issue 10, October 2017

Generalized Radicalg-Supplemented Modules

Wasan Khalid Alobaidy, Aseel Amer Alatuany

In this paper we introduce generalized Radicals-supplemented and generalized Radicalg supplemented module as generalizations of generalized Radical- supplemented module, generalized Radical supplemented module respectively some properties of these types of modules are investigated.

Keywords: generalized Radicals Radicalg supplemented module supplemented module, generalized

Edition: Volume 6 Issue 10, October 2017

Pages: 1383 - 1385

Share this Article

How to Cite this Article?

Wasan Khalid Alobaidy, Aseel Amer Alatuany, "Generalized Radicalg-Supplemented Modules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=12101705, Volume 6 Issue 10, October 2017, 1383 - 1385

118 PDF Views | 98 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'generalized'

Views: 153 , Downloads: 81 | CTR: 53 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Views: 52 , Downloads: 49 | CTR: 94 %

Research Paper, Mathematics, Canada, Volume 8 Issue 12, December 2019

Pages: 1971 - 1974

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah

Share this Article

Views: 88 , Downloads: 65 | CTR: 74 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, Canada, Volume 10 Issue 1, January 2021

Pages: 337 - 341

Marcinkiewicz-Zygmund Type Inequality on Arcs of the Circle for Generalized Polynomial

K Kobindarajah

Share this Article

Views: 125 , Downloads: 87 | CTR: 70 % | Weekly Popularity: ⮙5

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Views: 132 , Downloads: 90 | CTR: 68 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, Morocco, Volume 4 Issue 1, January 2015

Pages: 1141 - 1147

Maximization of the Fishermens Profits Exploiting a Fish Population in Several Fishery Zones

Kanza CHOUAYAKH; Chakib EL BEKKALI; Youssef EL FOUTAYENI; Mohamed KHALADI; Mostafa RACHIK

Share this Article
Top